# SDR DALA2018030401422

- Difficulty date: March 3, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 69,636 hours, 14,081 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS,  ROWS 22-29 RT SIDE ARE INOPERATIVE.  FOUND THE POWER SUPPLY M732 BATTERY PACK PLUGGED INTO WRONG SEAT 21FG .  CONNECTED TO THE CORRECT SEAT 22FG AND ALL CHECKED NORMAL.
